# SDR MASA2015111812558

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 26,818 hours, 22,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT MAIN CABIN DOOR 1 BULB INOPERATIVE.
